Lasry-Lions regularization and a lemma of Ilmanen
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 221-229
@article{RSMUP_2010__124__221_0,
     author = {Bernard, Patrick},
     title = {Lasry-Lions regularization and a lemma of Ilmanen},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {221-229},
     zbl = {1214.46053},
     mrnumber = {2752687},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__221_0}
}
Bernard, Patrick. Lasry-Lions regularization and a lemma of Ilmanen. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 221-229. http://www.numdam.org/item/RSMUP_2010__124__221_0/

[1] P. Bernard, Existence of C 1,1 critical sub-solutions of the Hamilton-Jacobi equation on compact manifolds, Ann. Sci. E. N. S. (4), 40, no. 3 (2007), pp. 445--452. | Numdam | MR 2493387 | Zbl 1133.35027

[2] P. Cardaliaguet, Front Propagation Problems with Nonlocal Terms 2, J. Math. An. Appl., 260 (2001), pp. 572--601. | MR 1845570 | Zbl 1002.35064

[3] A. Fathi - M. Zavidovique, Insertion of C 1,1 functions and Ilmanen’s Lemma.

[4] A. Fathi - A. Siconolfi, Existence of C 1 critical subsolutions of the Hamilton-Jacobi equation. Invent. Math., 155, no. 2 (2004), pp. 363--388. | MR 2031431 | Zbl 1061.58008

[5] T. Ilmanen, The Level-Set Flow on a Manifold, Proc. Symposia Pure Math., 54, no. 1 (1993), pp. 193--204. | MR 1216585 | Zbl 0827.53014

[6] J. M. Lasry - P. L. Lions, A Remark on Regularization in Hilbert Spaces, Israel Math. J., 55, no. 3 (1996), pp. 257--266. | MR 876394 | Zbl 0631.49018

[7] M. Zavidovique, Existence of C 1,1 critical subsolutions in discrete weak KAM theory. To appear in Journal of Modern Dynamics.